They may choose aggressive therapy in attempt to have more time with children, study finds
by Richdc on Wed Feb 21, 2007 12:00 AM
by Johnw100 on Wed Feb 21, 2007 12:00 AM
Good diet, nutrition, supplements, and exercise are usually suggested for side effects, including fatigue. Keep active, yoga, swimming, walking.
Sometimes tiredness can be related to mild depression. Low dose venlafaxine or sertraline has helped with this and also for hot flashes, so you could ask about switching to one of those if that's not what he's already taking. Viagra has also helped with depression.
by Witchdoctor on Mon Feb 26, 2007 12:00 AM
Your father is having Androgen deprivation therapy which means his testosterone is being suppressed, hence, male menopause. This can cause hot flashes , fatigue, decreased blood counts (have them checked) and just like menopause in women a host of emotional possibilities.
Why is he on the hormonal deprivations? If it is just that he is older and not a candidate for treatment then stop them and do watchfule waiting or revert to treatment of the cancer to avoid the hormone deprivation shots.
Some URO's put people on these things for years and causing sometimes more problems than the tumor.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.